# SDR AALA201801029019

- Difficulty date: November 10, 2017
- Submitted: January 3, 2018
- Operation: Air carrier
- Aircraft: N275AY
- Make and model: Airbus A330-323
- Aircraft serial: 370
- Aircraft time: 76,064 hours, 10,777 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5367232801200
- Condition: Delaminated
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. DELAMINATED TOP LAYER OF FLOOR PANEL 271NF IN PASSENGER CABIN BETWEEN FRAMES 75 TO 78.  REPLACED THE FLOOR PANEL IAW SRM 51-72-11.
